John Harris, Ph.D.

John Harris, Ph.D.

Assistant Professor of Mathematics

john.m.harris@usm.edu

Gulf Park Campus

Hardy Hall 341

Phone:(228)214-3293

Ph.D. Mathematics, Louisiana State University

M.S. Mathematics, Louisiana State University

B.A. Mathematics, Millsaps College

Teaching Interests

Intermediate Algebra
Brief Applied Calculus
Calculus III
Introduction to Differential Equations I
Mathematical Computing I
Probability and Mathematical Statistics I, II
Linear Algebra I
Discrete Mathematics
Graph Theory
Combinatorics
Topology

 

 

Research Interests

Knot-theoretical algebraic topology

 

Publications

E. Adan-Bante and J. Harris, On conjugacy classes of SL(2,q), Revista Colombiana de Matemáticas, Vol. 46, No. 2, (2012) 97-111.

E. Adan-Bante and J. Harris, On similar matrices and their products, Boletin de la Sociedad Matemática Mexicana, Vol. 17, No. 2, (2011) 117-126.

Chabli Boler, Sumanth Yenduri, Wei Ding, Louise Perkins, John Harris, To Shift or not To Shift: Maximizing the Efficiency of A Wireless Sensor Network, IJNCM: International Journal of Networked Computing and Advanced Information Management, Vol. 1, No. 1, (2011) 66-74.

J. Harris, On the Kauffman bracket skein module of surgery on a (2, 2b) torus link, Pacific Journal of Mathematics, Vol. 245, No. 1, (2010) 119-140.

J. Harris and M. Lynch, Continuity and separation in symmetric topologies, International Journal of Mathematical Education in Science and Technology, Vol. 38, No. 1, (2007) 127-131. 

P. Gilmer and J. Harris, On the Kauffman bracket skein module of the quaternionic manifold, Journal of Knot Theory and Its Ramifications, 16, (2007) 103-125.

Curriculum Vitae